Optimal non-linear reinforcement schemes for stochastic automata

Lakshmivarahan, S. ; Thathachar, M. A. L. (1972) Optimal non-linear reinforcement schemes for stochastic automata Information Sciences, 4 (2). pp. 121-128. ISSN 0020-0255

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0020-0255(72)90008-4


Two optimal non-linear reinforcement schemes-the Reward-Inaction and the Penalty-Inaction-for the two-state automaton functioning in a stationary random environment are considered. Very simple conditions of symmetry of the non-linear function figuring in the reinforcement scheme are shown to be necessary and sufficient for optimality. General expressions for the variance and rate of learning are derived. These schemes are compared with the already existing optimal linear schemes in the light of average variance and average rate of learning.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:51353
Deposited On:28 Jul 2011 11:55
Last Modified:28 Jul 2011 11:55

Repository Staff Only: item control page